# SDR CALA2022092302469

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511 Mb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PAMEL 511 MB CUNDUCTIVITY TAPE NEEDS TO BE REPAIR REPAIR IS A MAJOR REPAIR CLEARED TO APPLY CONDUCTIVE TAPE REPAIR IAW SRN 51-70-14-2R-3 STEP 6 CLEANED ADHESIVE FROM EFFECTED AREA ON PANEL 511MB, REF. SRM 51-70-14-2R3. ADD EMP:U393575 REPAIRED DAMAGED ALUMINUM FOIL TAPE ON PANEL 511MB, REF SRM 51-70-14-2R-3. ACCOMPLISHED INSPECTION OF REPAIR APPLICATION IAW SRM 51-70-14-2R-3 STEP 6. CLEAR TO INSTALL PANEL
